Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acuda

Depression on Claravis

Hey this is my first post on Acne.org... i have been on Accutane for nearly 2 months now. So far no big improvments but keepin my fingers crossed and tryin to ride this out. So far i have had extremely dry skin and flaking really bad. But the worst side effect i have had is Depression/mood swings. I really want to end my acne and believe Claravis is the way to go. So anyone who has been on Accutane before please help me how you got through depression/mood swings if you had any? Thank You

Share this post


Link to post
Share on other sites

almost 3 months feel great. Get it out of your head that it makes you depressed. forget that you are on it. Think Happy thoughts the holidays are coming. You can do it

Share this post


Link to post
Share on other sites

I'm on my first week of Clarus, and have thought about the same thing.

Quite honestly, I believe the whole depression issue is just a mental barrier. If you keep thinking "Oh, I've read a lot about Isotretinoin causing depression, so I guess that means I'll get depressed", then you're obviously going to become depressed.

This is a terrible headspace to be in.

A lot of counter-studies have shown that Isotretinoin does not cause depression, and that there is no conclusive data to confirm that depression will be caused.

A lot of studies forget to mention that:

a) People within this demographic are already very prone to depression from severe acne

b) Many people are on other drugs/medications that can cause depression.

c) Possible anti-depressants administered to patients could be causing depression; NOT isotretinoin.

d) MANY people within society suffer from depression for reasons due to genetics.

e) People become much happier from seeing results

Don't worry about it, unless you're becoming severly depressed, that's different. But if your on the fence thinking "Am I depressed?" and have to ponder the question; you're not depressed.

Good luck, just keep truckin'!

Share this post


Link to post
Share on other sites

Good reply above. Just keep your head up man.........Some people don't clear till late in a course. Just wait until the day you wake up and your acne is gone and how great your going to feel. Accutane is a miracle drug, you will be surprised how good your going to feel after everything is done. I've had six cousin on accutane cause it runs in the family, I've seen the after effects and how crazy different they've become with no acne....and it's a good different.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×